# SDR 2003F00370

- Difficulty date: March 23, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6604 - PHX-LAX, AFTER TAKEOFF, PILOT RECEIVED A GROUND LIFT DUMPING UNSAFE CAUTION MESSAGE.  FOLLOWED CFM PROCEDURES AND RETURNED TO PHX WITH NO PROBLEMS.  MAINTENANCE RESET SYSTEM AND FOUND NO DEFECTS.  AIRCRAFT CONTINUED ITS FLIGHT WITH NO FURTHER DIFFICULTIES RELATED TO THE OCCURRENCE.  (M)
